# SDR SWAA2022052403591

- Difficulty date: May 4, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON BS 500C FWD FACE AT LEVEL STR 26L FWD CARGO COMPARTMENT 2022-228539 / [01] REPLACED ANGLE LOCATED ON BS 500C FWD FACE AT LEVEL STR 26L FWD CARGO COMPARTMENT I.A.W. B737-700 SR 51-10-02 ITEM 9 AND DWG DWG 143A7505 REV.-.;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED ON BS 500C FWD FACE AT LEVEL STR 26L FWD CARGO COMPARTMENT I.A.W. B737-700 SR 51-10-02 ITEM 9 AND DWG DWG 143A7505 REV.-. SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED ANGLE LOCATED ON BS 500C FWD FACE AT LEVEL STR 26L FWD CARGO COMPARTMENT I.A.W. B737-700 SR 51-10-02 ITEM 9 AND DWG DWG 143A7505 REV.-. SEE INDIVIDUAL SIGN-OFF BELOW RII
